# SDR QXEA2023072400113

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N659QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000947
- Aircraft time: 41 hours, 33 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN.  ALL INDICATORS SHOW GREEN/DISARMED AS NORMAL.   REMOVED FROM SERVICE. C/W FUNCTIONAL CHECK OF FWD PAX DOOR MAIN HANDLE IAW AMM 52-11-20-720-801-A.  FUNCTIONAL CHECK GOOD.  RETURNED TO SERVICE.
